# SDR 9622909606

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- Engine: Pwa JT8D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

WHEN APPLYING POWER FOR TAKEOFF, THE RIGHT ENGINE WOULD NOT REACH TAKEOFF POWER.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE TRIMMED THE RIGHT ENGINE, LEAK AND OPERATIONAL CHECK OK.
